# SDR 3M3A13040017

- Difficulty date: October 26, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N58243
- Make and model: Hughes 369D
- Aircraft serial: 410934D
- Aircraft time: 29,095 hours
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 369A717000
- Part serial: 13040017
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 320 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CYCLIC JERKED LEFT WHILE IN FORWARD FLIGHT AND FELT AS IF TRIM WAS IN FULL LEFT POSITION. UPON INITIAL INSPECTION OF AIRCRAFT PERFORMED A FUNCTIONAL CHECK OF TRIM ACTUATORS. CONFIRMED TRIM MOTOR TO BE CORRECTLY CORRESPONDING TO INPUTS MADE TO CYCLIC TRIM SWITCH. AN ELECTRICAL MOTOR ACTIVATION NOISE COULD BE HEARD WHEN THE TRIM SWITCH IS ACTIVATED TO THE FWD, AFT, LEFT AND RIGHT POSITIONS. IT WAS NOTED THAT WHEN ACTUATING THE LATERAL TRIM MOTOR, ALTHOUGH THE ELECTRIC TRIM MOTOR WAS ACTIVATING IT SOUNDED AS IF IT WAS "FREE SPINNING" AND THE CYCLIC WOULD NOT MOVE LEFT OR RIGHT WHEN ACTIVATING THE SWITCH. THIS WOULD BE INDICATIVE OF A FAILED MECHANICAL PORTION OF THE TRIM ACTUATOR.
